Please use this identifier to cite or link to this item: http://repository.kpi.kharkov.ua/handle/KhPI-Press/2686
Full metadata record
DC FieldValueLanguage
dc.contributor.authorМазманишвили, Александр Сергеевичru
dc.contributor.authorСидоренко, Анна Юрьевнаru
dc.date.accessioned2013-10-22T10:40:37Z-
dc.date.available2013-10-22T10:40:37Z-
dc.date.issued2013-
dc.identifier.citationМазманишвили А. С. Повышение порядка двумерных нормальных марковских полей / А. С. Мазманишвили, А. Ю. Сидоренко // Вестник Нац. техн. ун-та "ХПИ" : сб. науч. тр. Темат. вып. : Системный анализ, управление и информационные технологии. – Харьков : НТУ "ХПИ". – 2013. – № 3 (977). – С. 110-119.ru
dc.identifier.urihttp://repository.kpi.kharkov.ua/handle/KhPI-Press/2686-
dc.description.abstractThe problem of design of the normal fields of Markov is considered with the increase of order. The algorithms of generation of the fields are presented 1th and 2th orders. It is shown that the got results can be applied in the tasks of acceptance of stochastic design.en
dc.language.isoru-
dc.publisherНТУ "ХПИ"ru
dc.subjectплотность распределенияru
dc.subjectфункция распределенияru
dc.subjectмоделирование стохастическоеru
dc.subjectалгоритмru
dc.subjectгенерация полейru
dc.titleПовышение порядка двумерных нормальных марковских полейru
dc.typeArticleen
Appears in Collections:Вісник № 03
Кафедра "Системний аналіз та інформаційно-аналітичні технології"

Files in This Item:
File Description SizeFormat 
vestnik_HPI_2013_3_Mazmanishvili_Povysheniye poryadka.pdf2,52 MBAdobe PDFThumbnail
View/Open
Show simple item record  Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.